# SDR 97ZZZX3034

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N178US
- Make and model: Bag BAE146200A
- Aircraft serial: E2040
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 200876004
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A RETURN-TO-SERVICE INSPECTION ON THE AIRCRAFT, A 4 INCH LONG CRACK WAS FOUND IN THE NLG STRUT.  THE CRACK WAS LOCATED APPROXIMATELY 8 INCHES BELOW TOP END OF STRUT.  TOTAL PART TIME:  8,840 HOURS, TOTAL PART CYCLES:  9,105.  AIRCRAFT HAD BEEN IN STORAGE APPROXIMATELY 6 YEARS.
